AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Iterated Integrals and Homotopy Periods
Richard M. Hain
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1984; 98 pp; softcover
Volume: 47
ISBN-10: 0-8218-2291-8
ISBN-13: 978-0-8218-2291-3
List Price: US$20
Individual Members: US$12
Institutional Members: US$16
Order Code: MEMO/47/291
[Add Item]

Request Permissions

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia